Bulletin of the American Mathematical Society

An algorithm for the topological degree of a mapping in $n$-space

Frank Stenger

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 81, Number 1 (1975), 179-182.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183536266

Mathematical Reviews number (MathSciNet)
MR0367982

Zentralblatt MATH identifier
0305.65023

Subjects
Primary: 55C25
Secondary: 55C20 65H05: Single equations 65H10: Systems of equations 68A10

Citation

Stenger, Frank. An algorithm for the topological degree of a mapping in $n$-space. Bull. Amer. Math. Soc. 81 (1975), no. 1, 179--182. http://projecteuclid.org/euclid.bams/1183536266.


Export citation

References

  • 1. P. Alexandroff and H. Hopf, Topologie. I, Springer-Verlag, New York, 1935.
  • 2. J. Cronin, Fixed points and topological degree in nonlinear analysis, Math. Surveys, no. 11, Amer. Math. Soc., Providence, R. I., 1964. MR 29 #1400.
  • 3. E. Heinz, An elementary analytic theory of the degree of a mapping in n-dimensional space, J. Math. Mech. 8 (1959), 231-247. MR 21 #1370.